Alert archive / Michigan / Small Craft Advisories in 2017
Small Craft Advisory 75, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Sep 3, 2017, 3:38 AM EDT. It took effect at Sep 3, 2017, 11:00 PM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2017, 3:38 AM EDT (07:38 UTC)
- In effect from
- Sep 3, 2017, 11:00 PM EDT
- Expired
- Sep 5, 2017, 12:00 AM EDT
- In force
- 25 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
781 WHUS73 KAPX 030738 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 338 AM EDT SUN SEP 3 2017 LMZ323-341-342-344>346-031545- /O.NEW.KAPX.SC.Y.0075.170904T0300Z-170904T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 338 AM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-031545- /O.NEW.KAPX.SC.Y.0075.170904T0600Z-170904T1800Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 338 AM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
7 follow-up statements
916 WHUS73 KAPX 031534 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1134 AM EDT SUN SEP 3 2017 LMZ323-341-342-344>346-032345- /O.CON.KAPX.SC.Y.0075.170904T0300Z-170904T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1134 AM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-032345- /O.CON.KAPX.SC.Y.0075.170904T0600Z-170904T1800Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1134 AM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
110 WHUS73 KAPX 031945 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 PM EDT SUN SEP 3 2017 LSZ321-322-040345- /O.EXB.KAPX.SC.Y.0075.170904T1200Z-170905T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 345 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-LMZ341-040345- /O.EXT.KAPX.SC.Y.0075.170904T0300Z-170904T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 345 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-040345- /O.EXT.KAPX.SC.Y.0075.170904T0600Z-170905T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 345 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-040345- /O.CON.KAPX.SC.Y.0075.170904T0300Z-170904T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 345 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-349-040345- /O.CON.KAPX.SC.Y.0075.170904T0600Z-170904T1800Z/ ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON PT TO ALABASTER MI- 345 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
056 WHUS73 KAPX 040230 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1030 PM EDT SUN SEP 3 2017 LHZ345-LMZ341-041030- /O.CON.KAPX.SC.Y.0075.170904T0300Z-170904T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1030 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-041030- /O.CON.KAPX.SC.Y.0075.170904T0300Z-170904T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1030 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-349-041030- /O.CON.KAPX.SC.Y.0075.170904T0600Z-170904T1800Z/ ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON PT TO ALABASTER MI- 1030 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-041030- /O.CON.KAPX.SC.Y.0075.170904T1200Z-170905T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1030 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-041030- /O.CON.KAPX.SC.Y.0075.170904T0600Z-170905T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1030 PM EDT SUN SEP 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
083 WHUS73 KAPX 040745 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 AM EDT MON SEP 4 2017 LHZ345-LMZ341-041200- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170904T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 345 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-041545- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170904T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 345 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-349-041545- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170904T1800Z/ ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON PT TO ALABASTER MI- 345 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-041545- /O.CON.KAPX.SC.Y.0075.170904T1200Z-170905T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 345 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-041545- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170905T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 345 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
518 WHUS73 KAPX 041458 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1058 AM EDT MON SEP 4 2017 LMZ323-342-344>346-041800- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170904T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1058 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-349-041800- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170904T1800Z/ ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON PT TO ALABASTER MI- 1058 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-042300- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170905T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1058 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-042300- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170905T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1058 AM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
632 WHUS73 KAPX 050022 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 822 PM EDT MON SEP 4 2017 LSZ321-322-050130- /O.EXP.KAPX.SC.Y.0075.000000T0000Z-170905T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 822 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LHZ347-348-050400- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170905T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 822 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
042 WHUS73 KAPX 050211 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1011 PM EDT MON SEP 4 2017 LHZ347-348-050400- /O.CON.KAPX.SC.Y.0075.000000T0000Z-170905T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1011 PM EDT MON SEP 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 3:31 AM EDT, 7 minutes earlier.
Area forecast discussion, Sep 3, 3:31 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
331 AM EDT Sun Sep 3 2017
.NEAR TERM...(Today through Tonight)
Issued at 331 AM EDT Sun Sep 3 2017
...Shower and storms redevelop late tonight into Labor Day...
High Impact Weather Potential...Increasing chances of thunderstorms
late tonight into Labor Day.
Pattern Synopsis/Forecast...Broad area of deep low pressure
continues to swing thru the Great Lakes region early this morning...
with both the surface and upper level trough axes. Scattered showers
continue to impact our CWA driven by this system. Embedded
thunderstorms have come to an end during this time of diurnal
instability minimum. Temps are holding in the 50s across our entire
CWA.
Overall improving conditions are expected as we head thru today.
Sharp upper level trough axis will slide east of Lower Michigan
early this morning...as will associated moisture and lift. This will
bring any remaining shower activity to a close by midday...with
increasing amounts of sunshine expected for the afternoon as high
pressure and drier air build into Michigan. High temps will warm
into the low to mid 70s.
Clouds will increase from north to south this evening...with chances
of showers and thunderstorms following suite overnight into Labor
Day as a fast-moving cold front sweeps into the region. Wind speeds
will strengthen from the SW ahead of this front...with gusts of 15
to 25 mph expected late tonight into Labor Day. With increasing
clouds and winds...overnight lows tonight will only drop into the
upper 50s to lower 60s in most locations.
&&
.SHORT TERM...(Monday through Tuesday)
Issued at 331 AM EDT Sun Sep 3 2017
...Thunder Monday, Showers Tuesday ...
High Impact Weather Potential...Thunderstorms Monday. Gusty winds
for the Bridge Walk Monday?
Pattern Synopsis/Forecast...The cold front looks to be cross the
forecast area around 12z at the Straits on the GFS, the ECMWF and
NAM. We are general outlooked as the front moves through the region,
but small hail and gusty winds won't be out of the question as the
500 mb jet streak moves through the tip of the mitt and exits the
region around 18z. The cold front continues south and into S Lower
by 18z. We then get into CAA at 850 mb with the temperatures falling
to +8c by 00z/Tue in N Lake Michigan. The 850 mb temperatures
continue fall to around +6C by 06z and then +4C by 12z/Tue. With the
lake water temperatures of 18C in N Lake Michigan and 14C in Lake
Superior, we start to get to the magic 13c delta T for lake effect
rain. with the moisture in the 700-500 mb layer rain showers are
expected, especially with the temperatures falling to around +3C. So
scattered shower especially in NW Lower as the temperatures fall.
Primary Forecast concerns...In the DSS realm, as the cold front
moves through the region Monday morning, the thunder chances will be
the primary concern. If the timing of the front is right with the 3
models, then wouldn't be surprised if there would be some elevated
convection in the morning, near the Straits, and as the front
continues south, then the threat moves south and increases as the
possibility of small hail and gusty winds gets into the act from the
warming temperatures probably south of M-72 and east of I-75.
The rest of the issues then becomes the winds behind the front.
Winds in the 950 mb level are around 20-25 knots on the NAM and GFS
and at 925 mb on the HiResW Models as well. So things will get gusty
on the Bridge through the morning. The winds do diminish into the
afternoon.
&&
.LONG TERM...(Tuesday night through Saturday)
Issued at 331 AM EDT Sun Sep 3 2017
...Below normal through the end of the work week warming next
weekend...
Wednesday and Thursday looks to be damp and cool as the 500 mb
trough lingers through Thursday over the Upper Great Lakes. Then
the low moves east on Friday and continues Saturday as high
pressure and a very amplified ridge at 500 mb moves into the
region. This will warm us up and dry us out for the weekend. Of
course, this is somewhat dependent on Hurricane Irma's track, the
models are all over the place with them now bringing it up through
the Carolinas by early next week. However, if the low in the
Great Lakes slows down due to Irma then there will be showers
continuing into the weekend.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1149 PM EDT Sat Sep 2 2017
MVFR cigs tonight/Sunday morning.
Weakening cold front bringing showers and a few thunderstorms to
northern lower MI tonight. These will decay and exit eastward
overnight. However, lower cigs are expected to arrive as the
front does, brining a period of MVFR cigs late tonight and/or
Sunday morning.
Light winds overnight, a bit of a westerly breeze Sunday.
&&
.MARINE...
Issued at 331 AM EDT Sun Sep 3 2017
Winds and waves will strengthen to SCA criteria late tonight into
Labor Day in response to tightening of the surface pressure gradient
ahead of a sharp cold front scheduled to sweep thru Michigan.
Showers and thunderstorms will develop along and ahead of this
front...with the greatest impact to Northern Michigan occurring late
tonight into Labor Day.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 2 AM to 2 PM EDT Monday for LHZ345>349.
LM...SMALL CRAFT ADVISORY from 11 PM this evening to 2 PM EDT Monday
for LMZ323-341-342-344>346.
LS...NONE.
&&
NEAR TERM...MR
SHORT TERM...JL
LONG TERM...JL
AVIATION...JZ
MARINE...MRHazardous weather outlook, Sep 3, 3:31 AM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 331 AM EDT Sun Sep 3 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 041200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel-5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI-Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-Point Betsie to Sleeping Bear Point MI-Manistee to Point Betsie MI-Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle- Charlevoix-Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- 331 AM EDT Sun Sep 3 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and Tonight. Thunderstorms are possible across Eastern Upper and most of Northern Lower Michigan late tonight. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible across the outlook area Monday. Some thunderstorms Monday may have small hail and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
Nearby
Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.